Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Akgirl

Members
  • Content Count

    129
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Akgirl

  • Rank
    Advanced Member
  1. I just wanted to chime in. The doctors thought I was having seizers and they turned out to be very bad convulsive syncope. I am not sure if this is the case with you guys but don't rule it out! I shake and convulse and sometimes pee my pants. It mimics a seizure but is actually convulsions.
  2. Yes it weird because my teeth are actually still white but they have pitting and visible eroding the dentist said the same thing would happen if you constantly ate acidic fruit. He said he also sees it in people undergoing chemo therapy. He prescribed me a paste called M.T OR M.B? I can also use artificial salivia and am supposed rinse frequently with water to change the ph in my mouth.
  3. I went to dentist yesterday because I thought I had a filling that was wearing thin. Only to be told the fillings fine, my tooth had eroded from underneath. My mouth is so acidic from lack of saliva that my teeth are actually disappearing. Has anyone else had this problem? I know that I don't sufficiently produce tears anymore ether and have be on a replacement schedule for that. I am not sure if this is from pots or from medicine side effects. Would love to hear others thoughts.
  4. Hello, I just wanted to relate that sometimes when I focus on a symptom it can become MUCH worse! For example if I feel nauseated and lay in the couch and dwell on the fact that I feel like I am possibly going to puke, than my mind starts to hyper focus on this. And I will start feeling worse and worse!! It sounds to me in my opinion you possibly suffer from anxiety?? I think you need to stop thinking so much about your symptoms. Until things get severe enough that your parent notice don't worry!! If things get critically bad your body will react in a visible to others way, such as Fainting, rashes, extreme color change, seizures, ect. You will not have to convince them of your symptoms they will be obvious and visible. It sounds like you have good doctors and you are perhaps stressing yourself to the point of sickness. I think instead of focussing on how bad you feel, think of all the parts of you that feel good!! Try some yoga or deep breathing and try to realize that even though you have a illness, it does not have to define you! Your still young and have a wonderful life ahead of you. Don't stop living because of your medical symptoms
  5. Can I ask what preventative you use?
  6. Sorry, also forgot to add that I was going to vestibular therapy twice a week. And it was really helping with the dizziness vertigo and a lot of the inner ear stuff. But unfortunately for me it started triggering my migraines so I had to stop. But something others could look into.
  7. Just wanted to briefly comment that I also partially lose my hearing alot when I Stand or usually before I faint. Things get very very quite along with a bunch of other symptoms.
  8. I can't believe I am admitting this but I am now peeing my pants!!! I am only 32 yrs old and you would think I am 102 Ill go a few days where I think it's going away and then it will come back!! Sometimes it's just a little bit and others it's a lot. But it's strange because I will have no Idea that I am peeing!! I will stand up and go uh oh. I wear a pad and that pretty much takes care of the problem. There has only been once where I was was not passed out that I totally lost bladder control. Mostly it is just leaking. I have been checked for a UTI ect. To rule out infection. They were all normal. Here is the frustrating part.... It seems to hit me on my good days! So when my other symptoms are good then the bladder is bad. So basically what we all already realized..... POTS/DYSAUTONOMIA IS NOT FOR WHIMPS
  9. How did you get the device that does with app? Did your doc order it? Or can you just buy it.
  10. I have gotten mine tested recently and it came out totally normal!!! I was reading up a bit on POTS and it is pretty clear about the 30 beat increase requirement. They said it was that OR over 120bpm. So I suspect it's just POTS! I tried standing to see how high it would go and I faint at around a 45-50bpm increase. Wich when you start out in the 60's bpm. It still does not go that high!!! I wonder if anyone else has low pulse and still has ferocious POTS.
  11. do I need a prescription for a monitor. What are they called?
  12. Lol! I love the old ford analogy!!! It just seems so strange that literally I feel AWFUL when standing And my heart is only 96 or after a few minutes the highest it goes only is 115ish!!! So obviously my meds are working. I have had to be in my wheelchair a lot lately and fighting my migraines again. I was embarrassed of myself when I saw how low my numbers where!!! Am I just being a giant wimp or what??? Yeesh! I would have bet money my heart was at least 150 by how I was feeling!
  13. Hi everyone, I try to stay away from my pulse moniters ect. Because I think it's probably more important how I feel than what my numbers are. But lately when I stand for anytime over a minute my blood pooling has been been really bad (my feet and legs turn purple with white and orange spots) and my chest hurts, I turn very pale, I get immediately sick....you guys no the drill all the symptoms we get apon standing. But I was just surprised because yes my heart is going from 60 to start out. But Is it normal to be getting all these symptoms at only 96 bpm? I am raising it 36 beats in a minute or two and that's gotta be tough on your heart. But before my meds 90bpm was my normal!!! So is it just from deconditioning perhaps??
  14. Aaah!!! You have it rough dont you!! My heart goes out you. I have a very mild amount of pooling in my arms. I will notice white spots on my arms on the days I am not doing good and if I lift them in the air they dissapear. But not bad enough or often enough to lose my arm hair. I sure think of you and your family Melanie, and wish the best for you.
×
×
  • Create New...